# SDR HALA2013041700039

- Difficulty date: April 17, 2013
- Submitted: April 18, 2013
- Operation: Air carrier
- Aircraft: N596HA
- Make and model: Boeing 767-300
- Aircraft serial: 23276
- Aircraft time: 79,243 hours, 32,970 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Engine
- Condition: Making Metal
- Location: Apu
- Component: Apu
- Component part number: GTCP331200E
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU AUTO SHUTDOWN.  LOW OIL PRESSURE FAULT ON ECU.  DP POPPED ON OIL FILTER.  METAL PARTICLES FOUND ON GEARBOX CHIP DETECTOR.  REPLACED APU IAW M266,   AUXILIARY POWER UNIT (APU) CHANGE.
